Ask an expert
Question

05 Jan 2005

sudden bleeding ....

I was on depo provera for many years and never had any bleeding or spotting. I had a break for a year and started having depo again since Feb 2004. i have not had any bleeding. i am due for another injection on 25 jan and today started bleeding. Can you tell me what I should do - this doesnt seem normal as it is not the normal pattern??
Answer 307 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The bleeding may not be related to the injection at all. I would suggest that you consult your gynaecologist for a check-up.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.